# SDR CA120430014

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 2,130 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF IN NORMAL CONFIGURATION, THE FLIGHT CREW REPORTED A STRONG ODOR IN THE CABIN AND A POSSIBLE PRESENCE OF SMOKE. THE FLIGHT CREW ELECTED TO PERFORM AN AIR TURNBACK AND RETURN TO THE DEPARTURE WHERE THEY WOULD BE MET BY FIRE AND RESCUE.  THE ACFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE WHERE IT WAS THEN MET BY MAINTENANCE.  MAINTENANCE INVESTIGATION AND ACTIONS ARE AS FOLLOWS, FIM 21-00, TASK 806, CARRIED OUT, HIGH POWER ENGINE RUNS CARRIED OUT.  MAINTENANCE DISCOVERED HYD SYS A & B TO BE OVERSERVICED AT 102 PERCENT.  BOTH A AND B HYD SYSTEMS WHERE ADJUSTED TO 92 PERCENT IAW AMM TASK 12-12-00-610-801.  IN ADDITION, FURTHER MAINTENANCE INVESTIGATION REVEALED THAT THE NR 1 ENGINE BOROSCOPE INSPECTION PLUGS HAD BEEN REMOVED AND REINSTALLED IAW AMM 72-60-00 FOR SCHEDULED MAINTENANCE PRIOR TO THIS EVENT.
